On elliptic boundary value problems with discontinuous coefficients on manifolds with singularities
Doklady Akademii Nauk, Tome 210 (1973) no. 3, pp. 529-532
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_210_3_a5,
author = {V. G. Maz'ya and B. A. Plamenevskii},
title = {On elliptic boundary value problems with discontinuous coefficients on manifolds with singularities},
journal = {Doklady Akademii Nauk},
pages = {529--532},
year = {1973},
volume = {210},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_210_3_a5/}
}
TY - JOUR AU - V. G. Maz'ya AU - B. A. Plamenevskii TI - On elliptic boundary value problems with discontinuous coefficients on manifolds with singularities JO - Doklady Akademii Nauk PY - 1973 SP - 529 EP - 532 VL - 210 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1973_210_3_a5/ LA - ru ID - DAN_1973_210_3_a5 ER -
V. G. Maz'ya; B. A. Plamenevskii. On elliptic boundary value problems with discontinuous coefficients on manifolds with singularities. Doklady Akademii Nauk, Tome 210 (1973) no. 3, pp. 529-532. http://geodesic.mathdoc.fr/item/DAN_1973_210_3_a5/